Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Instabilities of the Ginzburg-Landau equation. II. Secondary bifurcation

Authors: Paul K. Newton and Lawrence Sirovich
Journal: Quart. Appl. Math. 44 (1986), 367-374
MSC: Primary 35Q20; Secondary 58E07
DOI: https://doi.org/10.1090/qam/856192
MathSciNet review: 856192
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A perturbation treatment of secondary bifurcation for the Ginzburg-Landau equation is presented. An analytical form for limit cycle instability is determined. This is compared with numerical results and shown to be in good agreement over a wide parameter range.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q20, 58E07

Retrieve articles in all journals with MSC: 35Q20, 58E07

Additional Information

DOI: https://doi.org/10.1090/qam/856192
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society